# SDR SWAA2023050122470

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 AT FWD CARGO COMPARTMENT 2023-219755<[01] TOOL USED ULTRASONIC THICKNESS INSTRUMENT P/N 45MG S/N 221859911 DUE DATE 07-NOV-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 12 MAR 24.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 23L LOCATED BS540 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1; SRM 51-40-02 AND DWG 143A3210 REV B. MATERIAL USED: REPAIR STRINGER SECTION P/N: 7075-T0 0.036? PO 2021-245499 ANGLE 2 E/A AND CHANNEL MATERIAL USED: 7075-T0 0.040? PO 2022-104955. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
